Alert archive / Florida / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 27, NWS Miami, FL
NWS Miami, FL issued this severe thunderstorm warning at May 15, 2006, 2:47 PM EDT for Broward County, Miami-Dade County, Florida. It was in force for 58 min. 8 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 15, 2006, 2:47 PM EDT (18:47 UTC)
- Expired
- May 15, 2006, 3:45 PM EDT
- In force
- 58 min
- Issued by
- NWS Miami, FL
- Area
- Counties, with a storm outline in the text
Counties Broward County, FL, Miami-Dade County, FL
The radar
The Miami radar (KAMX), 41 km from the middle of the area, began a volume at 18:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 15, 2:50 PM EDT | TSTM WND GST 60 | Aventura, FL | 60 MPH WIND GUST AND DIME SIZE HAIL. |
| May 15, 2:56 PM EDT | TSTM WND GST 60 | Fort Lauderdale, FL | 60 MPH WIND GUST AT FORT LAUDERDALE/HOLLYWOOD INTERNATIONAL AIRPORT |
| May 15, 3:00 PM EDT | TSTM WND DMG | Miami Lakes, FL | RELAYED REPORT OF PATIO DAMAGE TO HOME IN MIAMI LAKES. COURTESY OF CBS-4. |
| May 15, 3:05 PM EDT | HAIL 1 | North Miami Beach, FL | ONE-INCH HAIL AND POWER LINES DOWN. |
| May 15, 3:19 PM EDT | TSTM WND GST 61 | Opa-Locka, FL | 61 MPH WIND GUST MEASURED AT OPA LOCKA AIRPORT |
| May 15, 3:20 PM EDT | TSTM WND DMG | Opa-Locka, FL | METAL ROOFING MATERIAL TORN OFF BUILDING AT 14970 NW 42 AVE ON THE GROUNDS OF OPA-LOCKA AIRPORT...OPF. ROOFING MATERIAL WAS STREWN ACROSS ADJACENT PARKING LOT AND HIT SEVERAL PARKED VEHICLES. INSULATION FROM ROOF SCATTERED ACROSS PARKING LOT. DAMAGED DETERMINE |
| May 15, 3:20 PM EDT | HAIL 1 | 2 E Carol City, FL | ONE INCH HAIL REPORTED NEAR NW 7 AVE AND NW 186 ST |
| May 15, 3:25 PM EDT | TSTM WND DMG | Carol City, FL | TREES DOWN NEAR NW 42 AVE AND NW 184 ST. REPORT RELAYED BY CBS-4. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 6.8 hours before the alert went out and 16 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1628 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 51 m²/s²
- 0-3 km storm-relative helicity
- 91 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS52 KMFL 151852 SVRMFL FLC011-086-151945- /O.NEW.KMFL.SV.W.0027.060515T1847Z-060515T1945Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MIAMI FL 247 PM EDT MON MAY 15 2006 THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHEASTERN BROWARD COUNTY IN SOUTH FLORIDA. NORTHEASTERN MIAMI-DADE COUNTY IN SOUTH FLORIDA. * UNTIL 345 PM EDT * AT 245 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM MIAMI LAKES TO NORTH MIAMI...OR ALONG A LINE EXTENDING FROM MIRAMAR TO 7 MILES NORTHWEST OF MIAMI BEACH...AND MOVING NORTH AT 15 MPH. ANOTHER CLUSTER OF STRONG THUNDERSTORMS LOCATED OVER THE FORT LAUDERDALE AREA WAS BEGINNING TO MOVE OFFSHORE. THIS CLUSTER IS ALSO CAPABLE OF PRODUCING LARGE HAIL AND WIND GUSTS IN EXCESS OF 60 MPH. NATIONAL WEATHER SERVICE HAS RECEIVED NUMEROUS REPORTS OF DIME TO GOLF BALL SIZED HAIL ACROSS THE HIALEAH AREA. THIS ACTIVITY IS BEGINNING TO SPREAD NORTH ALONG THE PATH OF THE STORMS. POWER OUTAGES HAVE ALSO BEEN REPORTED WITH THE NORTHERN CLUSTER ACROSS BROWARD COUNTY NEAR PEMBROKE ROAD AND INTERSTATE 95. * THE LINE OF STORMS WILL AFFECT... NORTH MIAMI CAROL CITY MIRAMAR AVENTURA SOUTHWEST RANCHES HOLLYWOOD FORT LAUDERDALE SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE WARNING. PREPARE TO MOVE TO A PLACE OF SAFETY IN AN INTERIOR ROOM IN THE LOWEST FLOOR OF YOUR HOUSE OR BUSINESS IF A TORNADO IS SPOTTED. LAT...LON 2588 8045 2578 8011 2609 8002 2618 8036 $$ PS
3 follow-up statements
000 WWUS52 KMFL 151905 SVSMFL SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 301 PM EDT MON MAY 15 2006 FLC011-086-151945- /O.CON.KMFL.SV.W.0027.000000T0000Z-060515T1945Z/ BROWARD FL-MIAMI-DADE FL- 301 PM EDT MON MAY 15 2006 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM EDT FOR NORTHEASTERN MIAMI-DADE AND SOUTHEASTERN BROWARD COUNTIES... AT 258 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM MIAMI LAKES TO NORTH MIAMI...AND NORTH TO FORT LAUDERDALE. THESE STORMS WERE MOVING TO THE NORTHEAST AT 25 MPH. THIS STORM HAS A HISTORY OF PRODUCING LARGE DAMAGING HAIL AND STRONG GUSTS TO 60 MPH. IF OUTDOORS...SEEK SHELTER NOW INSIDE A STURDY STRUCTURE. LISTEN TO NOAA WEATHER RADIO OR LOCAL MEDIA TO GET THE LATEST INFORMATION ON THESE STORMS. LAT...LON 2588 8045 2578 8011 2609 8002 2618 8036 $$ CHRISTENSEN
000 WWUS52 KMFL 151935 SVSMFL SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 332 PM EDT MON MAY 15 2006 FLC011-086-151945- /O.CON.KMFL.SV.W.0027.000000T0000Z-060515T1945Z/ BROWARD FL-MIAMI-DADE FL- 332 PM EDT MON MAY 15 2006 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM EDT FOR NORTHEASTERN MIAMI-DADE AND SOUTHEASTERN BROWARD COUNTIES... AT 328 PM EDT...DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THE LEADING EDGE OF THESE STORMS WAS LOCATED ALONG A LINE EXTENDING FROM HOLLYWOOD TO GOLDEN BEACH...OR ALONG A LINE EXTENDING FROM HOLLYWOOD TO HALLANDALE BEACH...WITH THE BACK SIDE OF THE STORMS EXTENDING SOUTHWEST AS FAR BACK AS MIAMI LAKES IN NORTHEAST MIAMI DADE. THE STORMS WERE MOVING NORTHEAST AT 15 MPH. DESPITE THIS MOVEMENT...THESE STORMS KEEP REDEVELOPING ALONG THE SAME GENERAL AREA WHICH WILL CAUSE PONDING OF WATER ON ROADWAYS. IF THE PATTERNS CONTINUES...URBAN FLOOD ADVISORIES MIGHT BECOME NECESSARY. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO PLANTATION...SUNRISE...DANIA BEACH...INTERSECTION I-595 AND I-95... LAUDERHILL...FORT LAUDERDALE BEACH...LAUDERDALE LAKES...FORT LAUDERDALE AND PORT EVERGLADES. SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE WARNING. PREPARE TO MOVE TO A PLACE OF SAFETY IN AN INTERIOR ROOM IN THE LOWEST FLOOR OF YOUR HOUSE OR BUSINESS IF A TORNADO IS SPOTTED. LAT...LON 2588 8045 2578 8011 2609 8002 2618 8036 $$ PS
000 WWUS52 KMFL 151949 SVSMFL SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 347 PM EDT MON MAY 15 2006 FLC011-086-151957- /O.EXP.KMFL.SV.W.0027.000000T0000Z-060515T1945Z/ BROWARD FL-MIAMI-DADE FL- 347 PM EDT MON MAY 15 2006 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MIAMI-DADE AND SOUTHEASTERN BROWARD COUNTIES EXPIRES AT 345 PM EDT... AT 345 PM...DOPPLER RADAR INDICATED THAT THE CLUSTER OF STORMS ACROSS NORTHEAST MIAMI DADE AND SOUTHEAST BROWARC COUNTIES IS GRADUALLY WEAKENING AND IS NO LONGER SEVERE AT THIS TIME. HOWEVER...REPORTS FROM ACROSS THE AREA AND DOPPLER RADAR INDICATE THAT THE STORMS KEEP REDEVELOPING ACROSS THE SAME AREA FROM HOLLYWOOD SOUTHWEST TO MIAMI LAKES AND ARE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS IN EXCESS OF 45 MPH. RESIDENTS ARE ADVISED TO REMAIN ON THE ALERT IN CASE NEW WARNINGS BECOME NECESSARY. LAT...LON 2588 8045 2578 8011 2609 8002 2618 8036 $$ PS
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 15, 9:51 AM EDT, 4 hours 56 minutes earlier.
Area forecast discussion, May 15, 9:51 AM EDT, 4 hours 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MIAMI FL 951 AM EDT MON MAY 15 2006 .UPDATE...CONVECTIVE PARAMETERS CALCULATED WITH MORNING SOUNDING DATA LOOKING VERY IMPRESSIVE. STEEP MID-LEVEL LAPSE RATE WITH AN AFTERNOON LIFTED INDEX OF -11C...CAPE OVER 5000 J/KG...ELEVATED DRY LAYER...RAPIDLY INCREASING LOW-LEVEL MOISTURE...GOOD SURFACE HEATING AND SEABREEZE DEVELOPMENT JUST SOME OF THE MORE PROMINENT FEATURES THAT WILL SET US UP FOR SOME STRONG STORMS THIS AFTERNOON. WILL UPDATE HAZARDOUS WEATHER OUTLOOK TO RAMP UP SEVERITY POTENTIAL JUST A TAD. MOS GUIDANCE PRECIP POTENTIAL LOOKS HIGH WITH 85-100 POPS TODAY...LIKELY DUE TO GIANT BULLSEYE OF CONVECTIVE FEEDBACK. CURRENT FORECASTS OF 50 PERCENT EAST COAST DO LOOK A BIT LOW...HOWEVER. WILL BUMP UP INTO LIKELY RANGE...AT LEAST FOR PALM BEACH AND BROWARD GIVEN SOUTHWEST STEERING FLOW AND STRONG STORM POTENTIAL. WILL ALSO BUMP UP POPS A BIT WEST COAST GIVEN THREAT OF APPROACHING SHOWERS CURRENTLY MOVING INTO THE WEST COAST MARINE AREAS. && .PREV DISCUSSION... ..ACTIVE WEATHER NEXT FEW DAYS BRINGING MUCH NEEDED RAINFALL... DISCUSSION...UPPER TROUGH AMPLIFYING OVER THE GULF OF MEXICO WILL ALLOW DEEP TROPICAL MOISTURE TO SURGE INTO SOUTH FLORIDA THIS AFTERNOON. GOES SOUNDER DPI IMAGERY SHOWS THE DEEPER MOISTURE JUST SOUTH OF THE KEYS...READY TO MAKE HEADWAY INTO THE LOCAL AREA. FORECAST SOUNDINGS FROM BOTH THE GFS AND NAM SHOW PRECIPITABLE WATER INCREASING MARKEDLY THROUGH THIS AFTERNOON...REACHING BETWEEN 1.75-2.00 INCHES BY THIS EVENING. FORECAST STABILITY INDICES SHOW A VERY UNSTABLE ATMOSPHERE BY THIS AFTERNOON...SO THUNDERSTORM DEVELOPMENT IS EXPECTED. MEAN FLOW WILL BE ORIENTED FROM THE SW...SO THE BEST CONVERGENCE WILL BE ALONG THE EAST COAST UPON SEA BREEZE FORMATION. SO WILL HAVE THE HIGHEST POPS EAST COAST...ALONG WITH MENTION OF THE POSSIBILITY FOR A FEW STRONG THUNDERSTORMS. AN ACTIVE WEATHER PATTERN WILL CONTINUE THROUGH EARLY WEDNESDAY. A COLD FRONT ACROSS THE DEEP SOUTH WILL MOVE INTO NORTH AND CENTRAL FLORIDA TONIGHT...THEN INTO SOUTH FLORIDA TUESDAY AND TUESDAY NIGHT...BEFORE FINALLY EXITING THE AREA ON WEDNESDAY. GFS CONTINUES TO SHOW SO MUCH CONVECTIVE FEEDBACK THAT THE NAM WAS SIDED. LOWERED POPS TONIGHT TO CHANCE CATEGORY...SINCE IT APPEARS AS THOUGH CONVERGENCE WILL BE LACKING AND THE BEST FORCING WILL REMAIN TO OUR NORTH. HOWEVER...LOW LEVEL CONVERGENCE WILL OCCUR ACROSS THE AREA IN ASSOCIATION WITH THE FRONTAL BOUNDARY TUESDAY AND TUESDAY NIGHT. THIS CONVERGENCE...COUPLED WITH DEEP TROPICAL MOISTURE IN PLACE AND THE UPPER TROUGH TO THE WEST...WILL PROVIDE AMPLE SUPPORT FOR NUMEROUS THUNDERSTORMS ACROSS THE AREA. SOUTH FLORIDA WILL ALSO BE IN THE RIGHT REAR QUAD (FAVORABLE QUADRANT FOR LIFT) OF A >100 KNOT JET TUE THROUGH EARLY WED MORNING. THIS WILL RESULT IN A GOOD CHANCE FOR THUNDERSTORMS (SOME POSSIBLY STRONG)...THOUGH THINKING IS THAT LOCALLY HEAVY RAINFALL WILL BE THE MAIN IMPACT...DUE TO THE POTENTIAL OF TRAINING OF STORMS ALONG THE FRONT...AS THE FLOW BECOMES ALMOST PARALLEL TO THE FRONTAL BOUNDARY. THROUGH WEDNESDAY...THE BEST ESTIMATE IS FOR A GENERAL 1-3 INCH RAINFALL AREA WIDE...WITH LOCALIZED HIGHER AMOUNTS. THESE EXPECTED AMOUNTS ARE MUCH LOWER THAN FLASH FLOOD GUIDANCE (DUE TO THE RECENT VERY DRY CONDITIONS)...THUS NO FLASH FLOOD WATCH IS NEEDED. THE WEATHER WILL IMPROVE THROUGHOUT THE DAY ON WEDNESDAY...AS THE COLD FRONT MOVES OFF THE COAST. THEN...MOSTLY DRY CONDITIONS ARE EXPECTED FOR MUCH OF THE REST OF THE WEEK. GFS HAS DELAYED THE MOISTURE RETURN UNTIL SUNDAY...SO KNOCKED POPS DOWN FOR SATURDAY. MARINE...WINDS WILL INCREASE OUT OF THE SOUTHEAST UPWARDS TO 15 KNOTS THIS AFTERNOON AND TONIGHT...BUT NO HIGHLIGHTS ARE NECESSARY AT THIS TIME. GULF STREAM SEAS WILL BRIEFLY BUILD BEHIND THE COLD FRONT WEDNESDAY INTO EARLY THURSDAY...BEFORE SETTLING BACK DOWN BY THURSDAY AFTERNOON. FIRE WEATHER...NO CONCERNS. MUCH NEEDED RAINFALL LOOKS TO BE ON THE WAY. && .MFL WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. GM...NONE. &&
Hazardous weather outlook, May 15, 10:43 AM EDT, 4 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 1043 AM EDT MON MAY 15 2006 FLZ063-066>075-161445- GLADES-HENDRY-PALM BEACH WESTERN-PALM BEACH EASTERN- WESTERN COLLIER-EASTERN COLLIER-WESTERN BROWARD- BROWARD METROPOLITAN-WESTERN DADE-DADE METROPOLITAN- MAINLAND MONROE- 1039 AM EDT MON MAY 15 2006 ...SCATTERED THUNDERSTORMS, SOME STRONG, EXPECTED THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS: INCREASING LOW LEVEL MOISTURE, STRONG DIURNAL HEATING, SEA BREEZE CONVERGENCE AND UNSTABLE ATMOSPHERIC CONDITIONS WILL LEAD TO SCATTERED THUNDERSTORMS THIS AFTERNOON. THE STORMS WILL DEVELOP OVER INTERIOR SECTIONS OF SOUTH FLORIDA AND THEN MOVE EASTWARD UNDER A WEST TO SOUTHWEST STEERING FLOW. A FEW OF THESE STORMS COULD BECOME STRONG, ESPECIALLY ACROSS BROWARD AND PALM BEACH COUNTIES AS SEA AND LAKE OKEECHOBEE BREEZES INTERACT. EXPECT FREQUENT LIGHTNING, WIND GUSTS TO 50 MPH OR HIGHER, LOCALLY HEAVY DOWNPOURS AND LARGE HAIL POSSIBLE WITH THE STRONGEST STORMS. FUNNEL CLOUDS ARE ALSO POSSIBLE, ESPECIALLY ALONG THE EAST COAST AND NEAR LAKE OKEECHOBEE DUE TO SEA/LAKE BREEZES AND OUTFLOW BOUNDARIES INTERACTION. FLOODING: PONDING OF WATER ON ROADS AND POORLY DRAINED AREAS IS POSSIBLE WITH THE HEAVIEST SHOWERS AND STORMS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A COLD FRONT WILL MOVE SOUTH THROUGH SOUTH FLORIDA TUESDAY THROUGH WEDNESDAY. STRONG UPPER LEVEL WINDS ASSOCIATED WITH A VIGOROUS UPPER LEVEL TROUGH COUPLED WITH LOW LEVEL CONVERGENCE ALONG THE FRONTAL BOUNDARY WILL PROVIDE AMPLE SUPPORT FOR NUMEROUS THUNDERSTORMS ACROSS THE AREA. ALTHOUGH A FEW OF THESE STORMS COULD BE STRONG WITH WIND GUSTS TO 50 MPH AND SMALL HAIL, THE MAIN THREAT WILL BE THE POTENTIAL FOR VERY HEAVY RAIN AND LOCALIZED FLOODING. NO OTHER HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.MIAMIWEATHER.INFO.
In the hours before
Local storm report, May 15, 2:45 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
245 PM EDT MON MAY 15 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM HAIL HIALEAH 25.86N 80.29W
05/15/2006 E1.00 INCH MIAMI-DADE FL NWS EMPLOYEE
QUARTER SIZE HAIL REPORTED BY OFF DUTY NWS EMPLOYEE NEAR
THE INTERSECTION OF THE PALMETTO EXPRESSWAY AND
OKEECHOBEE ROAD.
0220 PM HAIL DAVIE 26.09N 80.30W
05/15/2006 E0.25 INCH BROWARD FL TRAINED SPOTTER
PEA SIZE HAIL REPORTED NEAR I-595 AND UNIVERSITY DRIVE.
0225 PM HAIL DORAL 25.84N 80.36W
05/15/2006 E0.25 INCH MIAMI-DADE FL NWS EMPLOYEE
OFF DUTY NWS EMPLOYEE REPORTED PEA SIZE HAIL AND 45 MPH
WINDS IN DORAL.
&&
MOLLEDAThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 15, 1:59 PM EDT | Severe Thunderstorm Warning | MFL | Broward, Palm Beach | 47 min |
| May 15, 2:08 PM EDT | Severe Thunderstorm Warning | MFL | Broward | 52 min |
| May 15, 2:17 PM EDT | Severe Thunderstorm Warning | MFL | Miami-Dade | 43 min |
| May 15, 2:49 PM EDT | Special Marine Warning | MFL | 56 min | |
| May 15, 3:19 PM EDT | Severe Thunderstorm Warning | MFL | Glades, Hendry | 56 min |
| May 15, 3:45 PM EDT | Special Marine Warning | MFL | 60 min | |
| May 15, 3:52 PM EDT | Special Marine Warning | MFL | 53 min | |
| May 15, 4:01 PM EDT | Special Marine Warning | MFL | 59 min | |
| May 15, 4:12 PM EDT | Severe Thunderstorm Warning | MFL | Palm Beach | 48 min |
| May 15, 4:12 PM EDT | Severe Thunderstorm Warning | MFL | Miami-Dade | 63 min |
| May 15, 4:52 PM EDT | Special Marine Warning | MFL | 113 min | |
| May 15, 5:07 PM EDT | Special Marine Warning | MFL | 53 min | |
| May 15, 5:15 PM EDT | Severe Thunderstorm Warning | MFL | Miami-Dade | 60 min |
| May 15, 5:47 PM EDT | Flash Flood Warning | MFL | Miami-Dade | 118 min |
| May 15, 6:20 PM EDT | Special Marine Warning | MFL | 85 min | |
| May 15, 6:28 PM EDT | Severe Thunderstorm Warning | MFL | Broward | 25 min |
| May 15, 6:38 PM EDT | Special Marine Warning | MFL | 97 min | |
| May 15, 7:47 PM EDT | Severe Thunderstorm Warning | MFL | Miami-Dade | 28 min |
| May 15, 7:58 PM EDT | Special Marine Warning | MFL | 92 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.